# SDR UALA2012032601889

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 54,866 hours, 20,494 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2186
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST WILL NOT PASS, GIVES EXT LOADS AFT LEFT MESSAGE.  USED SLIDE CONNECTOR TEST PLUG, FOUND DOOR 2R SLIDE BAD.  REPLACED DOOR 2R EMERGENCY SLIDE PACK PER AMM, OPS NORMAL TEST GOOD.
